# SDR TWAA0006301

- Difficulty date: April 19, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- Aircraft time: 70,895 hours, 16,204 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT WING NUMBER 4 L/E SLAT ASSY HAD A HOLE IN THE INSIDE SURFACE.  FILLED DAMAGED AREA AND APPLIED 2 IN BY 2 IN METAL TO METAL HOT BOND.  PRIMED AND PAINTED PER SRM 51-70-10.
